MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System

Siemens Healthcare Diagnostics Inc. Dimension EXL 200 Integrated Chemistry System
Model Number Dimension EXL 200 Integrated Chemistry System
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained an erroneously depressed sodium (na) result on a patient sample on a dimension exl 200 integrated chemistry system.The initial result was not reported to the physician(s).The sample was repeated on the same dimension exl 200 integrated chemistry system and higher result was obtained.The repeat result was reported to the physician(s) as correct result.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed na result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result obtained on a patient sample on a dimension exl 200 integrated chemistry system.Quality control (qc) recovered acceptably.Siemens reviewed the instrument data files and the information provided by the customer and found that the calibration recovered at the lower end of the acceptable range.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse inspected the system and found dried fluid deposits and contamination around the integrated multisensor technology (imt) detector, x1 tubing connections, salt bridge ports and evidence of fluid leakage within the imt assembly.Then, the cse replaced the imt pump assembly, roller head, rotary valve tubing, imt tower/detector assembly, and sensor.Next, the cse performed sensor conditioning, dilution check, and qc verification, reset the dilution correction factor, conditioned and dilcheck and applied new correction, new sensor was installed, performed qc which recovered acceptably.Based on the available information, the probable cause of the erroneously depressed na result is consistent with degraded imt fluid-path and leakage around the detector and fluid pathway components.A product issue was not identified.The instrument was performing according to the specification.No further evaluation is required.

Brand Name
Dimension EXL 200 Integrated Chemistry System
Common Device Name
Dimension EXL 200 Integrated Chemistry System
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50895615
Report Number2517506-2026-00144
Device Sequence Number18817943
Product Code JJE
UDI-Device Identifier00630414593579
UDI-Public(01)00630414593579
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDimension EXL 200 Integrated Chemistry System
Device Catalogue Number10636929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale